MathSciNet Relay Station
MathSciNet bibliographic data
MR2812816 62M10 (60F05 60G10 62G07 62J10 62M15)
Wu, Wei Biao Asymptotic theory for stationary processes. Stat. Interface 4 (2011), no. 2, 207–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement